MathSciNet Relay Station
MathSciNet bibliographic data
MR1500904 49J10
Bill, E. Gordon An existence theorem for a problem of the calculus of variations in space. Trans. Amer. Math. Soc. 13 (1912), no. 1, 50–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement